MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHELON ENDOPATH; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ECHELON ENDOPATH; STAPLE, IMPLANTABLE
Catalog Number GST45T
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, it was observed that oozing occurred after firing when both staple line and cut line were completed.Changed to another one to continue the procedure but the same problem happened again.To stop oozing with compression hemostasis.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/30/2026.D4: batch #422c06.Additional information was requested, and the following was obtained: was there any other issue noted with the staple line other than bleeding (malformed staples, staple line missing staples, etc.)? no.How was the bleeding controlled? compression.How much blood was lost (ml)? unknown.Did the patient require a transfusion? no.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that one gst45t (b) reload was received partially fired 1/4 and with an opened package.In addition, the pan of the reload was noted damaged (bent).No functional test was performed due to the condition of the reload.It is possible, that the condition of the returned reload is related to an improper loading technique causing an incomplete or interrupted cycle.Please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number of 464c27 / 22gst45t, and no non-conformances were identified.A manufacturing record evaluation was performed for the finished device batch number 422c06, and no non-conformances related to the reported complaint condition were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ECHELON ENDOPATH
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
*   00969
3035526892
MDR Report Key25669225
Report Number3005075853-2026-05135
Device Sequence Number10379566
Product Code GDW
UDI-Device Identifier10705036014911
UDI-Public(01)10705036014911(17)260531(10)464C27
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberGST45T
Device Lot Number464C27
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown